Mitsuyoshi Okumura

Learn More
BACKGROUND Drug-induced hypersensitivity syndrome (DIHS) is a rare but severe disorder due to a systemic hypersensitivity reaction. We report on a case with DIHS-like symptoms following human herpes virus 6 (HHV-6) infection complicated with encephalopathy. CASE SUMMARY An 11-month-old girl suffered from a human herpes virus 6 (HHV-6) infection (exanthema(More)
To explore clinical protocols for the prevention of early-onset group B Streptococcus (EOGBS) disease of the newborn in Japan, we conducted a multicenter questionnaire survey. Of 32 regional centers participating in the Kyoto Neonatal Study Group, 28 provided usable data concerning prevention practices undertaken between 2000 and 2004. Twenty-three (82%) of(More)
Serum creatine phosphokinase (s-CPK) increased to more than 500 U/l in 5 out of 21 patients with growth hormone (GH) deficiency during the 2 years of treatment with biosynthetic GH. In three of these five patients, s-CPK had elevated gradually after the start of GH treatment and remained high in one patient except in the period when GH injection was(More)
An 11-year-old Japanese girl was diagnosed as having type 3 GM1 gangliosidosis by clinical symptoms and enzyme assay. She was the youngest among the patients with type 3 GM 1 gangliosidosis whose clinical and neuroradiological findings have been documented. Clumsiness since early infancy and dystonia since early childhood which progressed slowly without(More)
  • 1